Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

I am not overweight. Taking xanax, lamictal and prestiq. Feel fatigued, swollen lymph and bleeding nose. Worrisome

I am a 44 year old female.I am not overweight and exercise 5 times per week. I take 8 mg of xanax per day, 400 mg of lamictal , and 50 mg of prestiq. I have extreme fatique, nosebleeds and a swollen lymph node in the left side of my neck. it is pea size and i can move it around. it is slightly painful and ibuprophen, aspirin, or aleve take the pain away. the nosebleeds and swollen lymph node started after i began taking Prestiq. Any connection? thanks very much.
Asked On : Sat, 2 Jun 2012
Answers:  1 Views:  159
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,   ,  
General & Family Physician 's  Response
Hi, Welcome to Health care magic forum.
As you exactly traced out, the prestiq has the side effect, of hypertension, and bleeding tendency.
The nosebleed, the epistaxis, may be by its own, or may be secondary to the hypertension.the glands in the neck may be due to the nosebleed and the infection in the nose.
I advise you to consult a physician for diagnosis and treatment. If you replace the prestiq with some other drug, with your doctors advise , you may get relief.
Wishing for a quick and complete recovery. Thank you.
Answered: Thu, 27 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor